# SDR 219PA0001

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 61,091 hours, 61,269 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

Rt Generator failed at begining of take-off roll. Reset CSD could not duplicate.
